Saturday, October 20, 2007

Feeling Better



I went to Habitat for Humanity with Caitlin, but I dont' need to be framing, they have big strapping teenage boys for that. I'll come back when it's time to hang sheetrock and paint.

So we went to the Fair instead.

(the pic of the cop is Tom with his head through one of those cut-out thingys....hilarious if you know Tom)

Did you ever hear Jeff Foxworthy's routine about, "If you ever feel bad about yourself, just go to a county fair. By the time you look around at some of the people there, you start to feel better about your family. After a while, you start thinking, we're pretty near royalty"

Yeah, we got on this ride , so now there's nothing left to do, but throw up your hands and yell....the signs say "no refund"

Yelling,

Marti









 

17 comments:

lsfp1960 said...

Love the pictures...the second picture looks like our Extreme Scream at the local fair grounds.  Linda in Washington state  

bgilmore725 said...

Marti, Glad you are starting to feel better. Happened to me once, back in the nineties. I was in my early forties. I went to the doctor to find out why I was so down about everything... it wasn't like me at all. He prescribed something generic... it helped alot. I was able to get up out of the pit of depression and into life again. Amazing difference. After six months, I was off the meds, and couldn't understand what happened, why then? I fought it for several months before going to the doctor, though. Helping others does make a difference. I always feel better after I have helped someone less fortunate than I. Bea

bhbner2him said...

All hugs and prayers for you!  -  Barbara

deshelestraci said...

I really hope that the meds work for you!  I love the Jeff Foxworthy quote.  I feel that way after leaving Walmart most of the time!  LOL
Traci

queenb8261 said...

I'm SO glad you're on meds and wellbutrin is a good one and if it doesn't do the trick....there are many of them to try (believe....Ive had several). In 1988 my DR put me on prozac and in days I felt like a different peson. He said because some depression is chemical imbalance that I could have possibly be depressed for 20 years. I hope you continue to feel better every day.
Hugs, Barb    

princesssaurora said...

I am so glad for you... you will feel even better when it kicks in.  People always laugh when they hear I take paxil... but everyone has their 'issue'!

be well,
Dawn
http://journals.aol.com/princesssaurora/CarpeDiem/

plieck30 said...

So glad you are feeling better. Paula

ktkamanski said...

Welcome back or shall I say welcome to my world! Happy things are happier. You Rock! Take care and enjoy just Today!
Katie

inafrnz247 said...

I'm glad that you're feeling better...  The dark clouds will come and go, but there's always a brighter day coming around the corner.  It does help, to be part of the reason for other's smiles.  Remember to be good to yourself..  You deserve it, too!

Hugs,
Michelle

toonguykc said...

So glad you are feeling better!  County fairs are ALWAYS a showcase of failed genetics!!  ;)

xxxxx
Russ

ukgal36 said...

I am so glad you are feeling better..i am too...the fair sounds like fun..
Lyn

jmorancoyle said...

    Foxworthy has a point about looking around.
    Glad things are brightening a bit. You can only carry it for so long before it becomes too heavy and you have to pass off some of the weight.
Jude
http://journals.aol.com/jmorancoyle/MyWay

gazker said...

We have our own version of the county fair's are we talking white trash here?
As for you feeling better, I am so pleased. I have been there too, I know what that black cloud feels like.
Hugs to ya my friend.
Gaz xxx

psychfun said...

What kinda "doc" did you see. Being in psych I am very concerned about gp's doing this! I'm also more on the side of counselors discussing the issues people have than meds...especially if you have never been like this. There are times & places when it may be genetically more influenced where chemicals in the brain are making the difference but taking a pill for depression at timees is like taking tylenol (or something!) for a headache & not getting rid of the reason like lack of sleep, allergies, etc...it is treating a symptom & not the cause. Also, some of the meds are sooooo hard to get off then and have many side effects like reducing sex drive, which I don't know about you but I'm not willing to give up that! HA!

erarein63 said...

I'm glad you are trying the Wellbutrin.  I've been on Trazadone for over 10years and it helps with my insomnia.  But lately (if you get the hint from my blog) I do believe I need something else.  I'm going to the doc on Wed.  De ;)

mail4campbell said...

I myself took wellbutrin after a divorce and then the death of my beloved Grandfather following close behind, I actually took it about a year, and it DID help, but I soon found it kinda "deadened" all of my senses, and I soon tired of not truly working through the emotions that seemed to be covered up by this med. So I no longer take it but would if I felt as tearfull and lost as I did back then.Best wish to you, Take care of yourself. Love2U

mail4campbell said...

I hope you are feelin better now, I can relate to some of your "symptoms", and it may be a bio thing...or it could be that you aren't alone in this! ALOT of people are feelin like that, a sign of the time? To much stress? Bad air quality? Chemicals in our foods? Who really knows???? I seem to not be able so solve problems very well anymore, don't sleep that well, the list goes on somethin like one of your entries did...Just a few years ago I could really hang in there but now I feel like I'm slowly fallin...somehow lost my grip!!! Praying for you and me both!